Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Brodmann, M (1991). Cohomology of standard blowing-up. Journal of Algebra, 143(2):401-435.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:pull back of standard blowing up; Rees-modification of a coherent sheaf; birational model; Macaulayfication; birational models; Macaulay fications
Language:English
Date:1991
Deposited On:01 Jun 2010 16:28
Last Modified:27 Nov 2013 23:00
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:10.1016/0021-8693(91)90272-A
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1132579
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0751.14010
Citations:Web of Science®. Times Cited: 2
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page